Jump to content
Important Survey - Please Participate ×

Ativan help..


[96...]

Recommended Posts

I joined because I am a little lost. During July of this year, I went through some  health and personal issues that lead to some majr anxiety. I was tried on zoloft, which I reacted poorly to. Then because of insomnia I was placed on trazadone, which did the same. I got into talk therapy and my regular physician placed me on generic Ativan, .5 to 1 mg a day as needed. So here I am in October and must admit that I only take the prescribed dose. However, I find that if I go a day or two without it, I get headaches, nausea, and the worst muscle twitches in my legs, arms, and head... some even leg and arms jerks. I am scared, since the pain and twitches are what sent me down this road anyway. I haven't taken any Ativan since the day before yesterday. Could this be withdrawal? I want to get on with my life, but am scared that the Ativan may be affecting it, and am ready to stop if I have become dependent on it. Can this happen when at prescribed doses in a short few months?
Link to comment
Share on other sites

HelloPumpkin2005 and welcome to Benzobuddies :hug:

 

I'm so glad you are here and at the same time so sorry that you need to be here. People experience all kinds of unexpected and sometimes difficult things in benzodiazepine withdrawal, which can happen after even short term use and taking only as prescribed.

 

For people that have taken benzodiazepines for more than a few months, a place to start tapering is to reduce your daily dose by 5-10% every 7-14 days. You can then adjust the taper depending on how you respond. Benzobuddies has a wealth of information and support for people experiencing tapering, withdrawal and recovery. The amount of information might feel overwhelming at first, so please keep in mind that you only need to walk your path, and dont worry too much about what you read in another person's experience.

 

A good source of information on benzodiazepines is The Ashton Manual

 

These places on the forum may be helpful to you:

 

General Taper Plans   

 

Withdrawal Support (during your taper)

 

Support Groups 

 

 

This is a friendly and open minded community of people who have experienced the many facets of benzodiazepine withdrawal, including many who have fully recovered and are staying to help others.  Feel free to post any questions that you have and members will share their experiences with you.

 

Members can respond best if they know your medication history. Please take a moment to create a signature line, listing your medication, dose and any relevant history.

Go to the top of the page and select Profile, then choose Forum Profile, insert drug history/timelines into the text box and click Change Profile.

 

With many good wishes for your recovery,

JKS

 

 

Link to comment
Share on other sites

×
×
  • Create New...